Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

Having mild fever and mild headache constantly for past 4 days

I have been having mild fever and mild headache constantly for the past 4 days. what to do??? Hi. I am 24 yrs old and i am a engineer. I have been having mild fever and mild headache constantly for the past 4 days. I had a bit of cold but no cough.... the mucus this morning was very thick and dark yellow. can some one suggest what i have to do now????
Asked On : Sun, 17 Jan 2010
Answers:  3 Views:  2546
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Ayurveda Specialist 's  Response
have one tab. Mritunjaya ras with hot water one hour after meals tds and suck tab. kanth sudhark vati
Dr. Rajesh Lakhanpaul
Answered: Mon, 17 Jan 2011
I find this answer helpful
  User's Response
Hi.. Presence of fever with cold and thick yellow mucous indicates infection.. It would be better to see a doctor and get treated with antibiotics. Along with a good nutrition.
Answered: Sun, 17 Jan 2010
  User's Response

Take steam inhalation.. It will be the best way to reduce the congestion and the mucous secretions.

Answered: Sun, 17 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor